# SDR QXEA200701710

- Difficulty date: November 11, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 16,448 hours, 16,538 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473901
- Condition: Damaged
- Location: Mlg Sensor
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GEG FLIGHT NR 2371: AFTER TAKEOFF, HAD A RED NOSE AND HANDLE LIGHT ILLUMINATED.  DID ALTERNATE GEAR EXTENSION.  HAD NO GREEN WITH RED NOSE AND HANDLE STILL ILLUMINATED.  ALTERNATE INDICATOR WAS SHOWING GREEN (3).  AIRCRAFT RETURNED TO FIELD.  MAINTENANCE INTEROGATED PSEU AND NOTED PRESENT FAULT NGLK1 PROX SENSOR OPEN.  REMOVED SENSOR NGLK1 HARNESS ONLY IAW 32-21-11-000-801.  INSTALLED NEW HARNESS IAW 32-21-11-400-801, NGLK1 SENSOR ONLY, UP TO AND INCLUDING 5.H.  OPS CHECK OF PRIMARY EXTENSION AND RETRACTION SYSTEM CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
